I have had 16 Zoladex for endometriosis. Two of the last three have been extremely painful and caused severe swelling and bruising. It is now 2.5 weeks since the last one which was agony. I saw my GP today as there is still bad bruising but also can feel two hard and tender lumps, the GP said there was deep bruising in the muscle which will take a while to resolve. Surely this is negligence by the nurse who did it? I looked online and it says to take care not to penetrate muscle. Has this happened to anyone else?
Where is she giving it to you? Its supposed to be given in the abdomen. As a nurse who's given many shots in the abdomen, its pretty hard to give a medication into the muscle there. That is why the abdomen is used. Even for a shot given in the arm, one given in the muscle is given in a different place then one given sub cutaneously. This also would make it hard to hit a muscle if you were in the correct place for a sub q. All this is to say that if she hit a muscle, she intended to, and definately needs a reprimand at the least.
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2011 • 3 answers
Updated 18 Nov 2012 • 1 answer
Updated 12 Feb 2013 • 1 answer
Updated 17 Jul 2013 • 2 answers
Updated 1 Dec 2015 • 1 answer